# SDR AALA201803239011

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 14,774 hours, 3,026 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE COMPARTMENT CONTAINER COVER REPORTED LOOSE.  SEATED THE SLIDE COMPARTMENT COVER IAW MM 25-62-44. OK FOR SERVICE.
